Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A note regarding abstract operators and passive networks

Author: E. Beltrami
Journal: Quart. Appl. Math. 30 (1972), 369-370
DOI: https://doi.org/10.1090/qam/99721
MathSciNet review: QAM99721
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, The Hilbert port, SIAM J. Appl. Math. 18, 98-138 (1970) MR 0497351
  • [2] D. C. Youla, L. J. Castriota and H. J. Carlin, Bounded real scattering matrices and the foundations of linear passive network theory, IEEE PGCT-6, 102-124 (1959)
  • [3] M. R. Wohlers and E. J. Beltrami, Distribution theory as the basis of generalized passive-network analysis, IEEE PGCT-12, 164-169 (1965)
  • [4] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. AMS 90, 193-254 (1959) MR 0104919

Additional Information

DOI: https://doi.org/10.1090/qam/99721
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society